# SDR DL72S950180

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 65196854539
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 1 ENGINE NOSE COWL WAS FOUND WITH LEADING EDGE LIP CRACKED.  REPAIRED PER SRM 54-30-3.
